On stable convergence in the central limit theorem

Tsung Lin Cheng, Yuan Shih Chow

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


A stable convergence theorem for arrays of random variables is established. Moreover, interchangeable sequences of random variables provides a good application for the main result.

Original languageEnglish
Pages (from-to)307-313
Number of pages7
JournalStatistics and Probability Letters
Issue number4
Publication statusPublished - 2002 May 1

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'On stable convergence in the central limit theorem'. Together they form a unique fingerprint.

Cite this